MAUDE Adverse Event Report: SAGE PRODUCTS LLC TOC SOS W/PROX 100; SUCTION SWAB

SAGE PRODUCTS LLC TOC SOS W/PROX 100; SUCTION SWAB
Model Number 6512
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/03/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reporter stated that the involved product was discarded, however provided lot information and returned forty-nine (49) same lot sample packages.Product #6512 contains two (2) suction oral swabs.All ninety-eight (98) suction oral swab were inspected and foam heads were subjected to pull testing to confirm proper swab head adherence.All ninety-eight (98) suction oral swabs passed testing and showed no signs of foam head disengagement.Based upon the evaluation, returned product met all criteria and was within specification.Production history records for the reported lot number were reviewed and all in-process checks indicated passing results.No anomalies were identified during production of the product.The root cause for the reported issue could not be determined.Based on the lack of information, evaluation of same lot samples and review of product history records, there is insufficient evidence to conclude that the reported issue was attributable to a product defect or manufacturing operations.Customer discarded; same lot samples provided.
 
Event or Problem Description
Report received of a malfunction resulting in suction swab foam disengagement.On (b)(6) 2018, a distributor received a report that foam fell off the top of the suction oral swab.The distributor's report states no injury occurred.Multiple attempts to obtain further information were unsuccessful.The distributor reported that the involved product was discarded; however, same lot samples were returned for evaluation.Although requested, no additional information was available.

Brand Name
TOC SOS W/PROX 100
Common Device Name
SUCTION SWAB
Manufacturer (Section D)
SAGE PRODUCTS LLC
3909 three oaks road
cary IL 60013
MDR Report Key7536555
Report Number0001419181-2018-00019
Device Sequence Number945253
Product Code JOL
UDI-Device Identifier50618029800638
UDI-Public50618029800638
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/14/2020
Device Model Number6512
Device Catalogue Number6512
Device Lot Number64902
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2018
Initial Report FDA Received Date05/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1